# SDR 2005FA0001469

- Difficulty date: October 27, 2005
- Submitted: October 28, 2005
- Operation: General aviation
- Aircraft: N437BA
- Make and model: Let L23SUPERBLAN
- Aircraft serial: 029015
- Aircraft time: 1,135 hours
- System (JASC): 3210 · Main Landing Gear
- Part: Damper
- Part number: A751305N
- Condition: Cracked
- Location: Mlg
- Part time: 1,135 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER HINGE ARM OF GEAR STRUT CRACKED AT WELDS.
